# SDR GUUA93357070510A

- Difficulty date: July 5, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,769 hours, 36,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SKIN DENTS ON SEVERAL AREAS OF RIGHT WING UPPER SKIN BETWEEN WS 236.62 AND WS 249.75.  CUT OUT DAMAGED AREAS AND INSTALLED AN INSERTION PATCH AND REPAIR DOUBLERS.
